anthony sofo
anthony sofo
professor mathematics
Verified email at vu.edu.au
Title
Cited by
Cited by
Year
An Ostrowski type inequality for mappings whose second derivatives are bounded and applications
SS Dragomir, NS Barnett
RGMIA research report collection 1 (2), 1998
1031998
Computational techniques for the summation of series
A Sofo
Springer Science & Business Media, 2012
802012
Some remarks on the trapezoid rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 2 (5), 1999
801999
Notes on the Schur-convexity of the extended mean values
F Qi, J Sándor, SS Dragomir, A Sofo
Taiwanese Journal of Mathematics 9 (3), 411-420, 2005
692005
Identities for the harmonic numbers and binomial coefficients
A Sofo, HM Srivastava
The Ramanujan Journal 25 (1), 93-113, 2011
632011
Photosynthetic performance and light response of two olive cultivars under different water and light regimes
A Sofo, B Dichio, G Montanaro, C Xiloyannis
Photosynthetica 47 (4), 602-608, 2009
632009
Integral forms of sums associated with harmonic numbers
A Sofo
Applied mathematics and computation 207 (2), 365-372, 2009
602009
Sums of derivatives of binomial coefficients
A Sofo
Advances in Applied Mathematics 42 (1), 123-134, 2009
592009
Quadratic alternating harmonic number sums
A Sofo
Journal of Number Theory 154, 144-159, 2015
582015
An integral inequality for twice differentiable mappings and applications
SS Dragomir, A Sofo
Tamkang Journal of Mathematics 31 (4), 257-266, 2000
582000
Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators
NS Barnett, WS Cheung, SS Dragomir, A Sofo
Computers & Mathematics with Applications 57 (2), 195-201, 2009
572009
Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications
NS Barnett, P Cerone, SS Dragomir, MR Pinheiro, A Sofo
RGMIA research report collection 5 (2), 2001
442001
Harmonic sums and integral representations
A Sofo
Journal of Applied Analysis 16 (2), 265-277, 2010
402010
General properties involving reciprocals of binomial coefficients
A Sofo
Journal of Integer Sequences 9 (4), 1-13, 2006
392006
Some remarks on the midpoint rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 1 (2), 1998
361998
Uniform stability of periodic discrete systems in Banach spaces
C Buse, P Cerone, SS Dragomir, A Sofo
Journal of Difference Equations and Applications 11 (12), 1081-1088, 2005
352005
Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications. Inequality Theory and Applications, Vol. 2 (Chinju/Masan, 2001), 19–32 …
NS Barnett, P Cerone, SS Dragomir, MR Pinheiro, A Sofo
Preprint: RGMIA Res. Rep. Coll 5 (2), 1, 2002
332002
Summation formula involving harmonic numbers
A Sofo
Analysis Mathematica 37 (1), 51, 2011
322011
Ostrowski type inequalities for functions whose derivatives are convex
SS Dragomir, A Sofo
Proceeding of the 4th International Conference on Modelling and Simulation, 2002
322002
Harmonic numbers and double binomial coefficients
A Sofo
Integral Transforms and Special Functions 20 (11), 847-857, 2009
292009
The system can't perform the operation now. Try again later.
Articles 1–20